Taiwanese Journal of Mathematics

RANDOM COINCIDENCE POINTS AND RANDOM FIXED POINTS OF MULTIFUNCTIONS IN METRIC SPACES

Ci-Shui Ge, Jin Liang, D. O’Regan, and Ti-Jun Xiao

Full-text: Open access

Abstract

In this paper, we present some new random coincidence point and random fixed point theorems for multifunctions in separable complete metric spaces, which improve some existing results in the literature (even some results in the non-random case).

Article information

Source
Taiwanese J. Math., Volume 13, Number 3 (2009), 899-912.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405446

Digital Object Identifier
doi:10.11650/twjm/1500405446

Mathematical Reviews number (MathSciNet)
MR2526345

Zentralblatt MATH identifier
1186.47049

Subjects
Primary: 47H40: Random operators [See also 47B80, 60H25]
Secondary: 47H04: Set-valued operators [See also 28B20, 54C60, 58C06] 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
multifunction random coincidence point random fixed point

Citation

Ge, Ci-Shui; Liang, Jin; O’Regan, D.; Xiao, Ti-Jun. RANDOM COINCIDENCE POINTS AND RANDOM FIXED POINTS OF MULTIFUNCTIONS IN METRIC SPACES. Taiwanese J. Math. 13 (2009), no. 3, 899--912. doi:10.11650/twjm/1500405446. https://projecteuclid.org/euclid.twjm/1500405446


Export citation

References

  • J.-P. Aubin and H. Frankowska, Set-valued analysis, Birkhäuser, Boston, 1990.
  • I. Beg, Essential random fixed point set of random operators, Aust. J. Math. Anal. Appl., 2(2) (2005), Art. 2, 5.
  • B. C. Dhage and N. Shahzad, Random fixed points of weakly inward multivalued random maps in Banach spaces, Bull. Korean Math. Soc., 40(4) (2003), 577-581.
  • K. Kuratowski and C. Ryll Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronon. Phys., 13 (1965), 397-403.
  • G. Mustafa, Random fixed point theorems for contractive type multifunctions, J. Aust. Math. Soc., 78 (2005), 211-220.
  • D. O'Regan and N. Shahzad, Random approximation and random fixed point theory for random non-self multimaps, New Zealand J. Math., 34 (2005), 103-123.
  • K. P. R. Sastry, S. V. R. Naidu and J. Prasad, Common fixed points for multimaps in a metric space, Nonlinear Analysis, 13 (1989), 221-229.
  • N. Shahzad, Random fixed points of pseudo-contractive random operators, J. Math. Anal. Appl., 296(1) (2004), 302-308.